# SDR IPXA2021072071889

- Difficulty date: July 6, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 78,973 hours, 17,185 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: AEA05261
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CCLG W/W L/H FWD PRODUCTION DOUBLER LOCATED APPROX. STA 1381 IS CRACKED.REMOVED AND REPLACED CRACKED CLG W/W L/H PRODUCTION DOUBLER AT APPROX. STA 1381 IAW SRM 51-33-01. (MINOR)
